Document Type : Original Manuscript

Authors

1 Graduate School of Information Science and Technology, Hokkaido University, P.O.Box 060-0814 Sapporo, Japan

2 Department of Mathematics, School of System Design and Technology, Tokyo Denki University, P.O.Box 120-8551 Tokyo, Japan

10.22044/jas.2020.7088.1347

Abstract

In this paper we consider some properties of derivations of lattices and show that (i) for a derivation $d$ of a lattice $L$ with the maximum element $1$, it is monotone if and only if $d(x) \le d(1)$ for all $x\in L$ (ii) a monotone derivation $d$ is characterized by $d(x) = x\wedge d(1)$ and (iii) simple characterization theorems of modular lattices and of distributive lattices are given by derivations. We also show that, for a distributive lattice $L$ and a monotone derivation $d$ of it, the set ${\rm Fix}_d(L)$ of all fixed points of $d$ is isomorphic to the lattice $L/\ker (d)$. We provide a counter example to the result (Theorem 4) proved in [3].

Keywords

1. N. O. Alshehri, Generalized derivations of lattices, Int. J. Contemp. Math. Sciences, 5 (2010), 629–640.


2. M. Aşci and Ş. Ceray, Generalized (f; g)-derivations of lattices, Math. Sciencesand Applications E-note, 1(2) (2013), 56–62.


3. Y. Çeven and M. A. Öztürk, On f-derivations of lattices, Bull. Korean Math. Soc., 45 (2008), 701–707.


4. L. Ferrari, On derivations of lattices, Pure Mathematics and Applications, 12 (2001), 365–382.


5. E. Posner, Derivations in prime rings, Proc. Am. Math. Soc., 8 (1957), 1093–1100.


6. G. Szász, Derivations of lattices, Acta Sci. Math. (Szeged), 37 (1975), 149–154.


7. X. L. Xin, T. Y. Li and J. H. Lu, On derivations of lattices, Information Sciences 178 (2008), 307–316.